# SDR AALA006031

- Difficulty date: February 16, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Row 2 - 14
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - SEVERAL OVERHEAD EMERGENCY LIGHTS ARE OUT BETWEEN ROWS 2 TO 14.  REPLACED EMERGENCY BATTERY PACK BATTERIES.  OPS NORMAL.  (M)
